# SDR SWIA200921716

- Difficulty date: May 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 17,089 hours, 12,124 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC CHECK, FIRST OFFICERS WINDSHIELD CRACKED.  REPLACED WINDSHIELD.
